# SDR SWAA2021070683093

- Difficulty date: June 14, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 45,647 hours, 27,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER SCUFF PLATE CRACKED AT PREVIOUSLY WELDED AREA ; / [01] RECIEVED WELD REPAIRED FWD CARGO; FWD CORNER SCUFF PLATE FROM BACKSHOP ON AAR WORK ORDER # 42401-8100-0001 IAW SRM 53-30-15-2R-1.; [02] VERIFIED STEP 1. AUDIT C/W
